| Model Number |
638RL38 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Pericardial Effusion (3271)
| Date of Event |
04/17/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that 1 month post implant of this 38mm mitral annuloplasty ring, it was reported that pericardial effusion was observed on a echocardiogram.It was stated that echocardiography showed a circular pericardial effusion measuring 15 mm lateral to the right ventricle (rv) and extending to 23 mm lateral to the left ventricle.On the same day, an attempted pericardial puncture was performed and was unsuccessful.It was reported that pericardial drainage and fenestration was subsequently performed. no additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.